EconPapers    
Economics at your fingertips  
 

Global regional sources of risk in equity markets: Evidence from factor models with time-varying conditional skewness

Aamir Hashmi () and Anthony S Tay ()

Journal of International Money and Finance, 2007, vol. 26, issue 3, 430-453

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(07)00010-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:26:y:2007:i:3:p:430-453

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-09-22
Handle: RePEc:eee:jimfin:v:26:y:2007:i:3:p:430-453